MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC TIBIAL FIT TRAY CEMENTED SIZE 6F / 5T

EXACTECH, INC. OPTETRAK LOGIC; LOGIC TIBIAL FIT TRAY CEMENTED SIZE 6F / 5T
Catalog Number 02-012-45-6050
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation.No information provided in the following section(s): age or date of birth, weight, ethnicity, relevant tests/laboratory data.
 
Event or Problem Description
Revised due to infection.The patient was stable leaving the operating room.There was no delay to the surgery.The rep was present at the time of the surgery.
 
Additional Manufacturer Narrative
Section h10: (h3) the clinical evaluation noted based on review of all available information, the evidence suggest that the reported event is related to a infection 10 months post-op the implant.The cause of the revision is most likely is related to the patient¿s infection.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC TIBIAL FIT TRAY CEMENTED SIZE 6F / 5T
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9168849
Report Number1038671-2019-00498
Device Sequence Number11454028
Product Code JWH
UDI-Device Identifier10885862004079
UDI-Public10885862004079
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2026
Device Catalogue Number02-012-45-6050
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer10/17/2019
11/14/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date11/06/2019
11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;